On equational definability of function classes
Waldhauser, Tamás; Lehtonen, Erkko; Couceiro, Miguel (2015), On equational definability of function classes, Journal of Multiple-Valued Logic and Soft Computing, 24, 1-4, p. 203-222
TypeArticle accepté pour publication ou publié
External document linkhttps://hal.archives-ouvertes.fr/hal-01093668
Journal nameJournal of Multiple-Valued Logic and Soft Computing
Old City Publishing
MetadataShow full item record
Abstract (EN)We propose a notion of functional equation for functions of fixed arity, which is based on a pair of clones. We present necessary conditions for a class of functions to be definable by such equations, and show that for certain choices of clones these conditions are also sufficient.
Subjects / KeywordsFunctional equation; clone; centralizer clones; equational definability
Showing items related by title and author.